# SDR CALA2013020400084

- Difficulty date: February 4, 2013
- Submitted: February 4, 2013
- Operation: Air carrier
- Aircraft: N38403
- Make and model: Boeing 737924
- Aircraft serial: 30120
- Aircraft time: 35,932 hours, 14,853 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 2024T3011T
- Condition: Dented
- Location: Bs 847 S27l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT .15" X 3" X 8" LOCATED AT STA 847/867 AT OTBD OF 27L.  INSTALLED INTERM REPAIR IAW EC/RA 4330-04424 PART 1, REF AVO ESC 130202-0403-1A AND ALL RELATED NON ROUTINES.  DIP REQUIRED TO BE EVATUATED ON OR BEFORE ACFT REACHES 50,000 FLT CYLES.
